Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 1

 
   

Finite Rings with Large Anticommuting Probability

PP: 13-25
Author(s)
S. M. Buckley, D. MacHale, Y. Zelenyuk,
Abstract
We investigate the set of values attained by Prac(R), the probability that a random ordered pair of elements in a finite ring R has zero Jordan product. In particular, we find all possible values of Prac(R) in [15/32,1].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved